MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714200
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the button's balloon deflated and the button needed to be changed.
 
Additional Manufacturer Narrative
The device history record was reviewed.No abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One decontaminated sample without original packaging from lot 1924101164 was received for evaluation.A visual inspection and functional test were performed.The balloon was inflated with water and a leak was detected from the balloon.The reported issue was confirmed.Since the device is provided by an external supplier, a notification was forwarded the supplier to determine the root cause and corrective and preventive actions, if required.This complaint will be used for tracing and trending purposes.
 
Additional Manufacturer Narrative
The device history record was reviewed.No abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Sample analysis could not be performed since no photos or physical samples were provided for evaluation.The complaint shall be reopened if a sample is received at a later date.A notification was forwarded the supplier of the reported component to determine the root cause and corrective and preventive actions, if required.This complaint will be used for tracing and trending purposes.

Brand Name
BALLOON SLG 14FR X 2.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15077455
Report Number9612030-2022-03331
Device Sequence Number17521825
Product Code KNT
UDI-Device Identifier10884521010666
UDI-Public10884521010666
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714200
Device Catalogue Number714200
Device Lot Number1924101164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer07/19/2022
07/19/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/23/2022
09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown